# SDR UHLA2015031700179

- Difficulty date: March 3, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N650RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000071
- Aircraft time: 28,791 hours, 17,750 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Flange
- Condition: Corroded
- Location: Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION - FWD BELLY FAIRING AFT LOWER FLANGES HAVE AREAS OF CORROSION.  R & R SUPPORTS, PN 170-12603-002, 170-12603-001, 170-02456-001.
